# SDR 08FDEA00177

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STATION 804, STRINGER 7L REMOVED STRINGER CLIP, STA 804, STR 7, IAW SRM 51-30-2.  MATCHED DRILLED NEW CLIP P/N 65-45313-2, REF IPC 53-10-00 IFG 35ZZ SHT 1, PG 1 ITEM 165 IAW DWG 65-45313.  INSTALLED NEW CLIP IAW SRM 51-30-2 P1.
